In search of a theory of debt management

Scott, A, Faraglia, E and Marcet, A (2010) In search of a theory of debt management. Journal of Monetary Economics, 57 (7). pp. 821-836. ISSN 0304-3932

More Details

[error in script]
Item Type: Article
Subject Areas: Economics
Date Deposited: 17 May 2016 11:55
Last Modified: 17 Apr 2024 01:57
URI: https://lbsresearch.london.edu/id/eprint/343
[error in script] More

Export and Share


Download

Full text not available from this repository.

Statistics

Altmetrics
View details on Dimensions' website

Downloads from LBS Research Online

View details

Actions (login required)

Edit Item Edit Item